# SDR DALA13030653162

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR PANEL 261PF HAS CORRODED INSERTS 1" X 1".  FABRICATED FLOOR PANEL IAW SRM 53-02-00, FIG 209 AND DWG 3D25-40640.  TO BE INSTALLED ON WC 2500-6602.
